# SDR SWAA2020100519631

- Difficulty date: September 9, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255, RBL 4-LBL 14; WL 207.54.  FLIGHT DECK FLOOR AT BS 255 RBL 4-LBL 14 WL 207.54 REPAIRED, IAW EA 1-A53-33179 REV 1.
